# SDR QXEA200800159

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - LEFT MLG RETRACTION ACTUATOR FITTING HAS CORROSION ON ATTACHMENT FRAME ON LOWER OUTBOARD BOLT HOLE.  REPAIRED IAW DHC8 200 RD8-54-1178, NDTM PT-6 51-00-01, PT-1 51-00-04.
